Please enter verification code
Special Issues
New Explicit Exact Solutions of the One-Dimensional Parabolic-Parabolic Keller-Segel Model
Applied and Computational Mathematics
Volume 7, Issue 2, April 2018, Pages: 50-57
Received: Jan. 30, 2018; Accepted: Feb. 11, 2018; Published: Mar. 7, 2018
Views 2109      Downloads 218
Lihua Zhang, Department of Mathematics, Dezhou University, Dezhou, China
Lixin Ma, Department of Mathematics, Dezhou University, Dezhou, China
Fengsheng Xu, Department of Mathematics, Dezhou University, Dezhou, China
Article Tools
Follow on us
One-dimensional parabolic-parabolic Keller-Segel (PP-KS) model of chemotaxis is considered. By using the generalized tanh function method, G'(/G)-expansion method and variable-separating method, plenty of new explicit exact solutions, including travelling wave solutions and non-travelling wave solutions, are obtained for the PP-KS model. Compared to the existing results, more new exact solutions are derived and the obtained solutions all have explicit expressions.
Keller-Segel Model, Generalized Tanh Function Method, (G'/G)-Expansion Method, Variable-Separating Method, Exact Solutions
To cite this article
Lihua Zhang, Lixin Ma, Fengsheng Xu, New Explicit Exact Solutions of the One-Dimensional Parabolic-Parabolic Keller-Segel Model, Applied and Computational Mathematics. Vol. 7, No. 2, 2018, pp. 50-57. doi: 10.11648/j.acm.20180702.13
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
R. Hirota and J. Satsuma, “Soliton solutions of a coupled Korteweg-de Vries equation,” Phys. Lett. A, 1981, 85, 407–408.
M. J. Ablowitz and H. Segur, “Soliton and the inverse scattering transformation,” SIAM, Philadelphia, PA, 1981.
M. Wadati, “Wave propagation in nonlinear lattice. I,” J. Phys. Soc. Jpn., 1975, 38, 673– 680.
R. Conte and M. Musette, “Painleve analysis and Backlund transformation in the Kuramoto-Sivashinsky equation,” J. Phys. A: Math. Gen., 1989, 22, 169–177.
L. H. Zhang, X. Q. Liu and C. L. Bai, “New multiple soliton-like and periodic solutions for (2+1)-dimensional canonical generalized KP equation with variable coefficients,” Commun. Theor. Phys., 2006, 46, 793–798.
C. L. Bai, C. J. Bai and H. Zhao, “A new generalized algebraic method and its application in nonlinear evolution equations with variable coefficients,” Z. Naturforsch. A, 2005, 60, 211–220.
G. W. Wang, “Symmetry analysis and rogue wave solutions for the (2+1)-dimensional nonlinear Schrödinger equation with variable coefficients,” Appl. Math. Lett., 2016, 56, 56–64.
H. Z. Liu and Y. X. Geng, “Symmetry reductions and exact solutions to the systems of carbon nanotubes conveying fluid,” J. Differential Equations, 2013, 254, 2289–2303.
E. G. Fan, “Uniformly constructing a series of explicit exact solutions to nonlinear equations in mathematical physics,” Chaos, Solitons and Fractals, 2003, 16, 819–839.
D. S. Wang and H. B. Li, “Elliptic equation’s new solutions and their applications to two nonlinear partial differential equations,” Appl. Math. Comput., 2007, 188, 762–771.
E. F. Keller and L. A. Segel, “Initiation of slime mold aggregation viewed as an instability,” J. Theor. Biol., 1970, 26, 399–415.
E. F. Keller and L. A. Segel, “Model for chemotaxis,” J. Theor. Biol., 1971, 30, 225–234.
E. F. Keller and L. A. Segel, “Traveling bands of chemotactic bacteria: A theorectical analysis,” J. Theor. Biol., 1971, 26, 235–248.
J. Adler, “Chemotaxis in bacteria,” Science, 1966, 153, 708–716.
J. Adler, “Chemoreceptors in bacteria,” Science, 1969, 166, 1588–1597.
Z. A. Wang, “Mathematics of traveling waves in chemotaxis,” Discrete Cont. Dyn. B, 2013, 18, 601–641.
D. Horstmann, “From 1970 until present: the Keller-Segel model in chemotaxis and its consequences. II,” Jahresber. Deutsch. Math.-Verein., 2004, 106, 51–69.
T. Hillen and K. J. Painter, “A user's guide to PDE models for chemotaxis,” J. Math. Biol., 2009, 58, 183–217.
D. Horstmann, “From 1970 until present: the Keller–Segel model in chemotaxis and its consequences, I,” Jahresber. Deutsch. Math.-Verein., 2003, 105, 103–165.
J. Murray, “Mathematical Biology: II. Spatial Models and Biomedical Applications,” 3rd edition, Springer, New York, 2003.
M. Shubina, “The 1D parabolic-parabolic Patlak-Keller-Segel model of chemotaxis: the particular integrable case and soliton solution,” J. Math. Phys., 2016, 57, 091501.
H. T. Chen and H. Q. Zhang, “New double periodic and multiple soliton solutions of the generalized (2+1)-dimensional Boussinesq equation,” Chaos Solitons and Fractals, 2004, 20, 765–769.
L. H. Zhang, L. H. Dong and L. M. Yan, “Construction of non-travelling wave solutions for the generalized variable-coefficient Gardner equation,” Appl. Math. Comput., 2008, 203, 784–791.
M. L. Wang, X. Z. Li and J. L. Zhang, “The (G '/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Phys. Lett. A, 2008, 372, 417–423.
G. W. Wang, T. Z. Xu, R. Abazari, Z. Jovanoski and A. Biswas, “Shock waves and other solutions to the Benjamin-Bona-Mahoney-Burgers equation with dual power law nonlinearity,” Acta. Phys. Pol. A, 2014, 126, 1221–1225.
R. X. Cai, Q. B. Liu, “A new method for deriving analytical solutions of partial differential equations algebraically explicit analytical solutions of two-buoyancy natural convection in porous media,” Sci. China. Ser. G, 2008, 51, 1733–1744.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186